# SDR ASAA2019052229617

- Difficulty date: May 22, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220300
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE JUST FWD OF FRAME 68 APPROX. RBL52 IS CORRODED GROUNDED - YES. REPAIRED FLOOR SUPPORT IAW A319 SRM 53-41-14
